# SDR AALA201705019032

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 1,430 hours, 535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM  LAVATORY SMOKE WARNING ALERT, LAVATORIES CHECKED, NO SMOKE. ECAM MESSAGE WENT AWAY AFTER ABOUT TWO MINUTES. MAINTENANCE CHECKED AND INSPECTED ALL LAVATORY SMOKE DETECTORS IAW AMM 26-12-00. NO ABNORMALITIES FOUND. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
